Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 48, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 3, 2016, 2:57 PM CDT. It took effect at Nov 4, 2016, 10:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2016, 2:57 PM CDT (19:57 UTC)
- In effect from
- Nov 4, 2016, 10:00 PM CDT
- Expired
- Nov 5, 2016, 1:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
636 WHUS74 KMOB 031957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 257 PM CDT THU NOV 3 2016 ...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR FRIDAY NIGHT FOR MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM... .COOLER AIR WILL MOVE SOUTH OVER THE AREA FRIDAY INTO FRIDAY NIGHT, BRINGING MODERATE TO STRONG OFFSHORE WINDS TO AREA COASTAL WATERS FRIDAY NIGHT INTO SATURDAY MORNING. GMZ630>632-650-655-670-675-040400- /O.NEW.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 257 PM CDT THU NOV 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 1 PM CDT SATURDAY. * WINDS...RISING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
034 WHUS74 KMOB 040324 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1024 PM CDT THU NOV 3 2016 ...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR FRIDAY NIGHT FOR MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM... .COOLER AIR WILL MOVE SOUTH OVER THE AREA FRIDAY INTO FRIDAY NIGHT... BRINGING MODERATE TO STRONG OFFSHORE WINDS TO AREA COASTAL WATERS FRIDAY NIGHT INTO SATURDAY MORNING. GMZ630>632-650-655-670-675-041200- /O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1024 PM CDT THU NOV 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM FRIDAY TO 1 PM CDT SATURDAY... * WINDS...RISING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS74 KMOB 040957 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 457 AM CDT FRI NOV 4 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING CONTINUING THROUGH SATURDAY MORNING ... .A COLD FRONT WILL MOVE SOUTH OVER THE NORTH CENTRAL GULF LATE TODAY AND EARLY TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH MIDDAY SATURDAY. GMZ630>632-650-655-670-675-050000- /O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 457 AM CDT FRI NOV 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY... * WINDS...RISING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
131 WHUS74 KMOB 040959 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 459 AM CDT FRI NOV 4 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING CONTINUING THROUGH SATURDAY MORNING... .A COLD FRONT WILL MOVE SOUTH OVER THE NORTH CENTRAL GULF LATE TODAY AND EARLY TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH MIDDAY SATURDAY. GMZ630>632-650-655-670-675-042200- /O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 459 AM CDT FRI NOV 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY... * WINDS...RISING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
764 WHUS74 KMOB 041536 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1036 AM CDT FRI NOV 4 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING CONTINUING THROUGH SATURDAY MORNING... .A COLD FRONT WILL MOVE SOUTH OVER THE NORTH CENTRAL GULF LATE TODAY AND EARLY TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH MIDDAY SATURDAY. GMZ630>632-650-655-670-675-042345- /O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1036 AM CDT FRI NOV 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY... * WINDS...RISING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
103 WHUS74 KMOB 041959 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 259 PM CDT FRI NOV 4 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING CONTINUING THROUGH SATURDAY MORNING... .A COLD FRONT WILL CONTINUE TO MOVE SOUTH OF AREA COASTAL WATERS TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH MIDDAY SATURDAY. GMZ630>632-650-655-670-675-050400- /O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 259 PM CDT FRI NOV 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY... * WINDS...RISING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS74 KMOB 050257 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 957 PM CDT FRI NOV 4 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR SOUTH MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM LATE TONIGHT THROUGH EARLY SATURDAY AFTERNOON... .A COLD FRONT WILL CONTINUE TO MOVE SOUTH OF AREA COASTAL WATERS TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH MIDDAY SATURDAY. GMZ630-050400- /O.CAN.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/ NORTHERN MOBILE BAY- 957 PM CDT FRI NOV 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER NORTHERN MOBILE BAY ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS TONIGHT. HOWEVER...NORTHERLY TO NORTHEASTERLY WINDS OF 13 TO 18 KNOTS CAN BE EXPECTED THROUGH EARLY SATURDAY AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT.. $$ GMZ631-632-650-655-670-675-051100- /O.EXT.KMOB.SC.Y.0048.161105T0600Z-161105T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 957 PM CDT FRI NOV 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 1 PM CDT SATURDAY... * WINDS...RISING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
004 WHUS74 KMOB 051036 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 536 AM CDT SAT NOV 5 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR SOUTH MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM LATE TONIGHT THROUGH EARLY SATURDAY AFTERNOON... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY TODAY THEN GRADUALLY DIMINISH THROUGH SUNDAY AFTERNOON. GMZ631-632-650-655-670-675-051800- /O.CON.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 536 AM CDT SAT NOV 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
659 WHUS74 KMOB 051805 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 105 PM CDT SAT NOV 5 2016 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR SOUTH MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH 4 PM CDT THIS AFTERNOON... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OUT 60NM THROUGH 2 AM CST SUNDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY SUNDAY MORNING THEN GRADUALLY DIMINISH THROUGH SUNDAY AFTERNOON. GMZ650-655-670-675-060215- /O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/ /O.NEW.KMOB.SC.Y.0049.161105T1805Z-161106T0800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 105 PM CDT SAT NOV 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM CST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CST SUNDAY. * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-052100- /O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/ /O.NEW.KMOB.SC.Y.0049.161105T1805Z-161105T2100Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 105 PM CDT SAT NOV 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...SEAS 3 FEET. BAYS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
674 WHUS74 KMOB 051807 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 107 PM CDT SAT NOV 5 2016 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR SOUTH MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH 4 PM CDT THIS AFTERNOON... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OUT 60NM THROUGH 2 AM CST SUNDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY SUNDAY MORNING THEN GRADUALLY DIMINISH THROUGH SUNDAY AFTERNOON. GMZ650-655-670-675-060615- /O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/ /O.COR.KMOB.SC.Y.0049.161105T1807Z-161106T0800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 107 PM CDT SAT NOV 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CST SUNDAY. * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...3 FEET NEAR SHORE...6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-052100- /O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/ /O.NEW.KMOB.SC.Y.0049.161105T1807Z-161105T2100Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 107 PM CDT SAT NOV 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...SEAS 3 FEET. BAYS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 12:55 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Nov 3, 12:55 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1255 PM CDT Thu Nov 3 2016 .DISCUSSION...See updated information for land areas below. && .UPDATE...A few afternoon showers have popped along the Gulf breeze moving inland this hour over our coastal zones. Package updated to reflect. /16 && .PREV DISCUSSION... /issued 1203 PM CDT Thu Nov 3 2016/ DISCUSSION...See updated information below. UPDATE...Current package on track. A few convergence/surface wave/dynamic forcing showers that moved west over the marine portion of the fa have moved out of the area. Am not removing the isolated left, with the HRRR still indicating a bit of convergence and dynamic forcing this afternoon. No updates planned attm. /16 AVIATION... 18Z issuance...General VFR conditions expected through most of the forecast. A weak front will cross the area beginning well after midnight. Am not anticipating any shra ahead or with, nor strong northerly winds after. Patchy fog overnight may reduce some local visibilities to mvfr levels closer to sunrise. /16 PREV DISCUSSION... /issued 1018 AM CDT Thu Nov 3 2016/ DISCUSSION...See updated information for land areas below. UPDATE...A quick update to the Zones to clean out morning fog wording. No other parameters changed attm. /16 PREV DISCUSSION... /issued 643 AM CDT Thu Nov 3 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...There have been a few instances of patchy IFR or lower ceilings and visibility restrictions due to fog early this morning, primarily across southeast MS and far southwest AL. Observations from KMOB/KBFM/KPNS have primarily remained VFR. Patchy IFR to MVFR fog should last until around 03.14Z, with VFR otherwise prevailing through the day. /21 PREV DISCUSSION... /issued 417 AM CDT Thu Nov 3 2016/ NEAR TERM /Now Through Thursday night/...Our forecast area remains on the northern fringe of an upper level ridge of high pressure which extends across much of the Gulf of Mexico early this morning. A surface ridge of high pressure also extends from the Western Atlantic to the Central Gulf Coast region. Skies are mostly clear across our area early this morning, and surface observations reveal that patchy fog has developed across portions of southeast MS and coastal southwest AL. Fog has been locally dense in a few spots from Gulf Shores to Pascagoula. We have mentioned patchy dense fog in the weather grids through around 8 AM or so generally south of a New Augusta to Gulf Shores line and we will continue to monitor observations through the early morning hours. Mid level flow will transition zonal to northwesterly across the region today and tonight as the upper level ridge continues to retrograde westward across the Western Gulf of Mexico into southern portions of TX, and as an upper level trough moves southeastward from the Great Lakes and Ohio Valley to the Eastern Seaboard. Surface high pressure over the Southeastern states and Gulf Coast region will weaken today as a cold front associated with the aforementioned trough axis pushes southward toward the Mid- Mississippi and Tennessee Valley this afternoon. The cold front should make southward progress into northern and central portions of MS and AL this evening before moving through our forecast area late tonight into early Friday morning. Prospects for rain look negligible across our forecast area over the next 24 hours along and ahead of the approaching front as we enter the 38th day without measurable rainfall in Mobile and the 37th in Pensacola. Although a very isolated shower or two cannot be entirely ruled out tonight along the front, meager deep layer moisture and lack of forcing will preclude mentionable rain chances in the forecast. Another day of near-record warmth is expected today, with highs once again forecast to reach into the mid to upper 80s over interior locations and lower 80s near the beaches. Lows tonight should range from the upper 50s to lower 60s inland and in the mid to upper 60s near the immediate coast and beaches. /21 The November 3rd record high temperature for Mobile is 86 set in 1935. In Pensacola, the record high is 85 set in 1957. SHORT TERM /Friday Through Saturday night/...A cold front will move south across area during the day on Friday with a cooler and much drier airmass moving into the area. The lack of significant deep layer moisture and weak forcing along the front will keep rain from developing and have maintained a dry forecast. The main change will be much drier air with PW values falling to below one half inch and a cooler airmass with much lower humidity levels. Lows Friday night will range form the upper 40s and low 50s inland to upper 50s along the coast. Highs on Saturday mid and upper 70s. Saturday night lows will fall into the mid and upper 40s inland to mid 50s near the coast. /13 LONG TERM /Sunday Through Wednesday/...Sfc high pressure and upper ridging builds over the area through early next week, maintaining dry conditions with temps slightly above normal. Models are in better agreement on moisture increasing Tuesday into Wednesday with a slight chance of rain mainly across western zones. However, significant rainfall is not likely with dry conditions continuing across most of the area. Temperatures continue near to slightly above climatological norms. /13 MARINE...A surface ridge of high pressure over the Southeastern states and Central Gulf Coast early this morning will gradually weaken today in advance of a cold front that will be approaching the Mid-Mississippi and Tennessee Valley region. The cold front is expected to push through the marine area late tonight into early Friday morning. A light to moderate easterly flow early this morning should veer southeasterly to southerly late this afternoon, then westerly by this evening in advance of the approaching front. A moderate northwesterly to northerly flow will prevail late tonight into Friday following the frontal passage. High pressure building into the northern Gulf will promote an increase in northeasterly to easterly flow Friday night into Saturday, with wind speeds at least within cautionary levels, if not near advisory thresholds offshore for several hours late Friday night into Saturday morning. A moderate easterly flow pattern should prevail late this weekend into the middle part of next week. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Nov 3, 5:11 AM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 511 AM CDT THU NOV 3 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 511 AM CDT THU NOV 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI AND FAR SOUTHWEST ALABAMA EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-041015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 511 AM CDT THU NOV 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE TO STRONG NORTHEASTERLY TO EASTERLY FLOW COULD BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY NIGHT AND SATURDAY.
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.